# SDR AALA201701029004

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 11,597 hours, 4,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER FOR EMERGENCY EXIT SIGN ON FORWARD BULKHEAD BY 1L DOOR IS BROKEN. REPLACED LENS COVER EMERGENCY EXIT SIGN ON FORWARD BULKHEAD BY 1L DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
